# SDR QR9R2024060700001

- Difficulty date: June 7, 2024
- Submitted: June 7, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 10721319356
- Aircraft time: 4,094 hours
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: ES731751
- Part serial: 966A
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING START RUN-UP, COCKPIT VENTILATION BLOWER INOP. UNABLE TO DEFOG INSIDE OF WINDSHIELD. REMOVED AND REPLACED BLOWER IAW 21-22-00, 4-3; MOC SUCCESSFULLY COMPLETED.
